# SDR GAIA01269ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BS 400 FRAME CRACKED AND DENTED BETWEEN STRINGER 7-8R.  ACCOMPLISHED FRAME REPAIR IAW B727 SRM 53-10-4, FIG 1.  (M)
